MathSciNet Relay Station
MathSciNet bibliographic data
MR965743 (89k:53054) 53C42
Buyske, Steven G. Lie sphere transformations and the focal sets of certain taut immersions. Trans. Amer. Math. Soc. 311 (1989), no. 1, 117–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement